CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
LARGE N LIMIT OF THE O(N) LINEAR SIGMA MODEL VIA STOCHASTIC QUANTIZATION 期刊论文
ANNALS OF PROBABILITY, 2022, 卷号: 50, 期号: 1, 页码: 131-202
Authors:  Shen, Hao;  Smith, Scott A.;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:47/0  |  Submit date:2022/04/29
O(N) linear sigma model  Phi(4)  mean-field limit  stochastic quantization  space-time white noise  
Weak Universality of the Dynamical Phi(4)(3) Model on the Whole Space 期刊论文
POTENTIAL ANALYSIS, 2021, 页码: 36
Authors:  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:41/0  |  Submit date:2022/04/02
Phi(4)(3) model  Paracontrolled distributions  Weak universality  Space-time white noise  Renormalisation  
Stochastic mSQG equations with multiplicative transport noises: White noise solutions and scaling limit 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2021, 卷号: 140, 页码: 236-286
Authors:  Luo, Dejun;  Zhu, Rongchan
Favorite  |  View/Download:34/0  |  Submit date:2022/04/02
Modified Surface Quasi-Geostrophic equation  Transport noise  White noise solution  Scaling limit  Weak convergence  
On Ill- and Well-Posedness of Dissipative Martingale Solutions to Stochastic 3D Euler Equations 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2021, 页码: 65
Authors:  Hofmanova, Martina;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:38/0  |  Submit date:2022/04/02
Deterministic and stochastic 2D Navier-Stokes equations with anisotropic viscosity 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 275, 页码: 473-508
Authors:  Liang, Siyu;  Zhang, Ping;  Zhu, Rongchan
Favorite  |  View/Download:50/0  |  Submit date:2021/04/26
STOCHASTIC HEAT EQUATIONS FOR INFINITE STRINGS WITH VALUES IN A MANIFOLD 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2021, 卷号: 374, 期号: 1, 页码: 407-452
Authors:  Chen, Xin;  Wu, Bo;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:65/0  |  Submit date:2021/04/26
Stochastic heat equation  Ricci Curvature  functional inequality  quasi-regular Dirichlet form  infinite volume  
Piecewise linear approximation for the dynamical Phi(4)(3) model 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 2, 页码: 381-410
Authors:  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:87/0  |  Submit date:2020/05/24
regularity structure  space-time white noise  stochastic partial differential equations  renormalization  
remarkonthelifespanofsolutionsto3danisotropicnavierstokesequations 期刊论文
communicationsinmathematicalresearch, 2020, 卷号: 36, 期号: 1, 页码: 31-50
Authors:  Liang Siyu;  Zhang Ping;  Zhu Rongchan
Favorite  |  View/Download:56/0  |  Submit date:2020/06/30
Anisotropic Navier-Stokes system  Littlewood-Paley theory  lifespan  
STOCHASTIC HEAT EQUATIONS WITH VALUES IN A MANIFOLD VIA DIRICHLET FORMS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2020, 卷号: 52, 期号: 3, 页码: 2237-2274
Authors:  Roeckner, Michael;  Wu, Bo;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:88/0  |  Submit date:2020/09/23
stochastic heat equation  Ricci curvature  functional inequality  quasi-regular Dirichlet form  
A REMARK ON GLOBAL SOLUTIONS TO RANDOM 3D VORTICITY EQUATIONS FOR SMALL INITIAL DATA 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2019, 卷号: 24, 期号: 8, 页码: 4021-4030
Authors:  Roeckner, Michael;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:96/0  |  Submit date:2020/01/10
Stochastic vorticity equations  controlled rough path  small initial data